| Model Number |
E200-29M |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Cardiac Tamponade (2226); Pericardial Effusion (3271)
| Date of Event |
04/27/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
Crd_(b)(4) - sh device registry, patient site id: (b)(4).It was reported that on (b)(6) 2026 that a 29mm epic plus mitral valve was chosen for implant.Post-procedure, it was reported that on (b)(6) 2026, patient experienced pericardial effusion and required pericardial drainage.Cardiac tamponade was reported.